MathSciNet Relay Station
MathSciNet bibliographic data
MR380979 (52 #1876) 60G55
Macchi, Odile The coincidence approach to stochastic point processes. Advances in Appl. Probability 7 (1975), 83–122.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement